# SDR ASAA2021050334786

- Difficulty date: May 3, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 51,729 hours, 17,804 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Transition Panel
- Part number: 146A750248
- Condition: Corroded
- Location: Bs 727-767 Rbl21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE TRANSITION PANEL SHOWS EVIDENCE OF CORROSION FROM STA:727 TO STA:767. GROUNDED - YES. REMOVED DAMGE ON R/H TRANSITION PNL FROM STA 727 - 767 ORIG. THICKNESS 0.040 PER BAC 1496-377, REMOVED 0.009, MATL REMAINING 0.031 AND FOUND TO BEOUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2, REPAIRED DAMAGED SECTION O R/H TRANSITION PNL FROM STA 727 - STA 767 PNL B737-800 SRM 53-00-53-22-5.
